RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 8, Pages 97–111 (Mi mm3760)  

Electromagnetic wave in the medium with dispersion of dielectric permittivity

I. B. Bakholdina, A. V. Berezina, A. A. Kryukova, M. B. Markova, B. D. Plyushchenkova, D. N. Sadovnichiib

a Keldysh Institute of Applied Mathematics, Russian Academy of Science
b The Federal State Unitary Enterprise «The Federal Centre for Dual-use Technologies «Soyuz»

Abstract: The technique for numerical modelling electromagnetic wave propagation in materials, which dielectric permittivity depends on frequency, is represented. The technique is based on numerical solution of Maxwell equations with additional integral component in displacement current density. The technique for displacement current density calculation in dispersive medium is represented, the corresponding modification of earlier developed finite-difference scheme for Maxwell equations is carried out. The calculation of electromagnetic pulse propagation in the solidpropellant power system is executed.

Keywords: electromagnetic field, Maxwell equations, dielectric permittivity, dispersion, finitedifference scheme, solid-propellant.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00350_а
15-01-04357_a


Full text: PDF file (558 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2017, 9:2, 190–200

Document Type: Article
UDC: 519.633.2
Received: 05.03.2015

Citation: I. B. Bakholdin, A. V. Berezin, A. A. Kryukov, M. B. Markov, B. D. Plyushchenkov, D. N. Sadovnichii, “Electromagnetic wave in the medium with dispersion of dielectric permittivity”, Matem. Mod., 28:8 (2016), 97–111; Math. Models Comput. Simul., 9:2 (2017), 190–200

Citation in format AMSBIB
\Bibitem{BakBerKry16}
\by I.~B.~Bakholdin, A.~V.~Berezin, A.~A.~Kryukov, M.~B.~Markov, B.~D.~Plyushchenkov, D.~N.~Sadovnichii
\paper Electromagnetic wave in the medium with dispersion of dielectric permittivity
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 8
\pages 97--111
\mathnet{http://mi.mathnet.ru/mm3760}
\elib{http://elibrary.ru/item.asp?id=26604128}
\transl
\jour Math. Models Comput. Simul.
\yr 2017
\vol 9
\issue 2
\pages 190--200
\crossref{https://doi.org/10.1134/S207004821702003X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016100590}


Linking options:
  • http://mi.mathnet.ru/eng/mm3760
  • http://mi.mathnet.ru/eng/mm/v28/i8/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:199
    Full text:50
    References:18
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019